PDA

View Full Version : Intense headachs



almostcrazy
09-15-2011, 07:35 AM
I have always had migraines but this is crazy. They come one with a couple of min. start in the back of my head/neck and work there way around. they have gotten way worse over the last month. always bring with them nausea and extreme tired. Im fighting to stay awake right now and i just woke up from second nap today. Any suggestions on what to try. Ive tried IBU and tylenolol and even took those together. I have rx for loritab right now due to kidney stones and haveing a stent in and that dosent even help. Any suggestions would be appreciated thanks again

ritzbit
09-15-2011, 07:58 AM
I get really bad headaches when I get them. I take extra strength Excerdrin for mine and that almost always helps.

MyNest
09-15-2011, 08:18 AM
My heart goes out to you becuase I know how awful headaches/migraines are. I have a "cocktail" that I use everytime...

1. take an 1 Excedrin
2. take 1/2 Skelaxin (muscle relaxer that doesnt make me too tired, but relieves the neck tension)
3. take 1/4 tab of Promethazine (Rx anti-nausea...this will make you kinda sleepy, but 1/4th a tab isnt too much and helps alot!)
4. rub my temples with a cool pack behind my neck until the meds kick in

These are alot of meds to be injesting at one time so if it were me, I would ask my doc if my liver can take the abuse and drink a butt load of water! Each to their own, but with this kind of pain, there is no option for me. I really hope you find some relief and are able to break the pain cycle.

almostcrazy
09-15-2011, 10:05 AM
Finally but my appointment isnt until may11th. I guess the wait is worth it because they say he is really good, hince why it takes so long to get in. thanks again

debbie-b
09-15-2011, 11:56 AM
Finally but my appointment isnt until may11th. I guess the wait is worth it because they say he is really good, hince why it takes so long to get in. thanks again

OMG and I thought, I had a long wait for my first rheumy visit, I had to wait almost three months.
You have to wait eight months, thats crazy.

Debbie